Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


On the constructible numbers

Author: Carlos R. Videla
Journal: Proc. Amer. Math. Soc. 127 (1999), 851-860
MSC (1991): Primary 03C68, 11R04
MathSciNet review: 1469439
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $\Omega$ be the field of constructible numbers, i.e. the numbers constructed from a given unit length using ruler and compass. We prove $\widetilde{\mathbb Z}\cap\Omega$ is definable in $\Omega$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 03C68, 11R04

Retrieve articles in all journals with MSC (1991): 03C68, 11R04

Additional Information

Carlos R. Videla
Affiliation: Departamento de Matemáticas, CINVESTAV-IPN, Av. IPN No. 2508, 07000 México D.F., Mexico

PII: S 0002-9939(99)04611-0
Keywords: Algebraic integer, constructible number, definable
Received by editor(s): March 20, 1996
Received by editor(s) in revised form: June 25, 1997
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1999 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia